Longtime behavior of semilinear reaction-diffusion equations on the whole space
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 233-251
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2001__105__233_0,
author = {Pata, Vittorino and Santina, Claudio},
title = {Longtime behavior of semilinear reaction-diffusion equations on the whole space},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {233--251},
year = {2001},
publisher = {Seminario Matematico of the University of Padua},
volume = {105},
mrnumber = {1834993},
zbl = {1030.35102},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2001__105__233_0/}
}
TY - JOUR AU - Pata, Vittorino AU - Santina, Claudio TI - Longtime behavior of semilinear reaction-diffusion equations on the whole space JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2001 SP - 233 EP - 251 VL - 105 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2001__105__233_0/ LA - en ID - RSMUP_2001__105__233_0 ER -
%0 Journal Article %A Pata, Vittorino %A Santina, Claudio %T Longtime behavior of semilinear reaction-diffusion equations on the whole space %J Rendiconti del Seminario Matematico della Università di Padova %D 2001 %P 233-251 %V 105 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2001__105__233_0/ %G en %F RSMUP_2001__105__233_0
Pata, Vittorino; Santina, Claudio. Longtime behavior of semilinear reaction-diffusion equations on the whole space. Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 233-251. http://geodesic.mathdoc.fr/item/RSMUP_2001__105__233_0/
